Bulletin of the American Mathematical Society

Noetherian simple rings

Carl Faith

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 70, Number 5 (1964), 730-731.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526271

Mathematical Reviews number (MathSciNet)
MR0167500

Zentralblatt MATH identifier
0132.02301

Citation

Faith, Carl. Noetherian simple rings. Bull. Amer. Math. Soc. 70 (1964), no. 5, 730--731. https://projecteuclid.org/euclid.bams/1183526271


Export citation

References